# SDR P5CA0000183

- Difficulty date: April 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 82,981 hours, 20,630 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Wing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR ALT ROTARY ACTUATOR (MOTOR) FAILED FUNCTIONAL CHECK.  LT WING ROTARY ACTUATOR (ALT) REPLACED PER MM 32-35-01.
